# SDR SWIA202311240924

- Difficulty date: September 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO DOOR AFT UPPER NET RESTRAINT MOUNT PLATE HAS SPOTS OF CORROSION MARKED.   (C-CHECK RO 11/20/2023)   REMOVED AND INSTALLED NEW FWD CARGO DOOR AFT UPPER NET RESTRAINT MOUNT PLATE REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV. AD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
